# SDR AALA202011189019

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,242 hours, 8,390 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT DIVERTED TO TUL FOR SUSPECTED FUEL LEAK OR INDICATION PROBLEM.  RT ENGINE BURNED 1000 LBS MORE FUEL, NO IMBALANCE, FMC SHOWED LOSING 8000 LBS MINIMUM AT DBQ CHECKPOINT.  ACCOMPLISHED WALKAROUND GVI WITH NO FUEL LEAKS NOTED.  MANUALLY MEASURED FUEL TANKS, IAW AMM 12-11-05, ALL INDICATIONS MATCH.  ACCOMPLISHED FMC OPERATIONAL TEST, IAW AMM 34-61-00, OPERATIONS CHECK GOOD.
